On the Stability of a Parametric Additive Functional Equation in Quasi-Banach Spaces
A. Ebadian,
N. Ghobadipour and
M. Eshaghi Gordji
Abstract and Applied Analysis, 2012, vol. 2012, 1-14
Abstract:
We investigate the generalized Hyers-Ulam stability of the following functional equation ∑ 𠑚 𠑖 = 1 𠑓 ( 𠑥 𠑖 ) = 1 / 2 𠑚 [ ∑ 𠑚 𠑖 = 1 𠑓 ( 𠑚 𠑥 𠑖 + ∑ 𠑚 𠑗 = 1 , 𠑗 ≠𠑖 𠑥 𠑗 ) + 𠑓 ( ∑ 𠑚 𠑖 = 1 𠑥 𠑖 ) ] for a fixed positive integer 𠑚 with 𠑚 ≥ 2 in quasi-Banach spaces.
Date: 2012
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/235359.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/235359.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:235359
DOI: 10.1155/2012/235359
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().